≡ ▼
ABC Homeopathy Forum

 

 

Remedy Finder:

Hypothyroidism

 

 

Similar posts:

hypothyroidism - anyone that can help 26Hypothyroidism 31Hypothyroidism 18Hypothyroidism 4DOCTORS: please! hypothyroidism/fibroid/psoriases 35Suffering from hypothyroidism 23Hypothyroidism and associated ailments 2hypothyroidism 3Hypothyroidism - Help needed. 6Help for Hypothyroidism 7

 

The ABC Homeopathy Forum

Hypothyroidism

Hi guys,
I am new to this site and felt veryhappy for the service.
I am 28 years old and diagnosed with hypothyroidism and anemia 8 months ago. My TSH levels were 6.41 My doctor wrote prescription for Levothyroxine 25mcg for one month then my TSH level was 5.46 then increased the dose to 50 mcg for two months then my TSH was 4.05 and now I am using Synthroid 100 mcg now my TSH is 2.05. My doctor wants the TSH level to around 1 or less.

My problem is exsessive hair loss. I am losing around 2500 hairs a day. I have gained weight around abdomin, thighs and back. I am very emotional, mood swings, fear, angry, crying for no reason. Always I feel like I am sleeping with my eyes wide open. Unable to concentrate, poor memory and tiredness.

Please advice homeopathy medicine to my problem. So that I can stop taking these medicines.
 
  padmini on 2007-07-27
This is just a forum. Assume posts are not from medical professionals.
Dear Padmini,
you can try (Phosphorus 30c) one dose daily up to 5 days only then stop and wait for 1 week any change cantact me please
Good luck
faisal
 
faisal qureshi last decade
Faisal thanks for the response.
Do I need to stop taking my thyriod medicne (Synthroid 100 mcg) when I use Phosporus 30c or can I continue that as well.

Thanks,
Padmini
 
padmini last decade
Hi,
you need to stop step by step gratualy becouse this is steroid type medecine you can't stop suddenly when you stop then you can start homeopathic treatment ok

take care

faisal
 
faisal qureshi last decade
Dear Faisal,
Thanks for the response. I am not clear with your answer. You suggested me to take Phosporus for five days, during those five days do I need to take Synthriod or not. Also, when (morning or evening)do I need to take Phosporus.

Thanks in advance
Padmini
 
padmini last decade
Can anyone of the gurus plz reply me
 
padmini last decade
i was away for 2 weeks please can you up date me with your current candition .

thanks !
faisal
 
faisal qureshi last decade
.........
 
Rajendra last decade
Hi padmini thank you for your post here.There are so many Guru and babas but im not Guru or baba im a little disciple.From your post it is observed that you have been suffering from hypothyroidism and is under allopathic treatment why you decided to leave that treatment as you are still geting benefit.Im telling you to please continue that treatment so long your all test like T3,T4,TSH comes to its normal stage.After completion of the above treatment you can come under homeopathic treatment to keep yourself normal from that disease.Thanks and wishes you the best.
 
Dr.Haran ch malaker last decade
Dear patient,
Whatever, medicine you are taking please add One teaspoon of Coconut oil in your diet daily. The latest research shows that it improves the harmons level and vital power.

dr. mahfooz
 
Mahfoozurrehman last decade
Yes. You may also visit the below mentiyoned site:

blank">http://www.coconutdiet.com/thyroid_health.htm
 
Rajendra last decade

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.